# SDR MWEA981091

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- System (JASC): 3425 · Integrated Flight System
- Part: Wire
- Part number: 1RN1017622
- Condition: Mispinned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MKE - FLT 5 - TRK2 AND NAV2 AMBER INDICATIONS CONTINUOUSLY APPEAR AT FIRST OFFICER'S PRIMARY FLIGHT DISPLAY AND NAV DISPLAY CONTACTED MTC CTL.  AMENDED FLIGHT RELEASE AND RETURNED TO DEPARTURE AIRPORT.  CAPPED AND STOWED WIRE.  (X)
